# SDR DALA2021021600837

- Difficulty date: February 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 49,406 hours, 25,152 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat 10def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3159 DURING TEST FOUND PSU AT 10DEF WOULD NOT OPEN. CORRECTIVE ACTION: R/R PSU PER A319 AMM 25-25. OPS CHECKS GOOD. (7555940)
